| Model Number |
G5S-80C |
| Medical Device Problem Codes |
Failure of Device to Self-Test (2937); Operating System Version or Upgrade Problem (2997)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device failed the power-on upgrade and failed self test.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The customer's report was observed during review of the device logs.However, the device was put through extensive testing including analyze, impedance, and defib shock testing without duplicating the report.A replacement device was sent to the customer.Analysis of reports of this type has not identified an increase in trend.
Additional Manufacturer Narrative
This supplemental medwatch report updates information based upon your request which differs from the initial medwatch report filed.Please reference sections di updated, d4 catalog # removed, d4 primary udi # updated.